2017
Том 69
№ 9

All Issues

Volume 18, № 4, 1966

Article (Ukrainian)

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 

Article (Ukrainian)

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 

Article (Ukrainian)

Homotopical criterion of point mapping

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 3-10

Article (Ukrainian)

Asymptotic analysis of the distribution of random variables connected in a Markov chain

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 11-21

Article (Ukrainian)

Asymptotic inequalities, applicable to some problems of statistical mechanics

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 22-33

Article (Ukrainian)

On the powers of an operator of an engendered Cauchy problem for an hyperbolic equation of the second order

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 34-48

Article (Ukrainian)

Invariant measure on a compact annular group

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 49-59

Article (Ukrainian)

On the asymptotic behaviour of some functionals of the Brownian motion process

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 60-71

Article (Ukrainian)

On multiplicative and spectral properties of space matrices with non-negative elements

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 72-78

Article (Ukrainian)

On the structure of isometric transformations of simplex and orthogonal vector spaces

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 79-93

Anniversaries (Russian)

Yurij Dmitrievich Sokolov (on his sixtieth birthday)

Kurpel N. S., Luchka A. Y., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 94-101

Article (Ukrainian)

Application of the majorant principle to a class of iterational processes

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 102-106

Article (Ukrainian)

On the theory of infinite systems of equations

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 106-110

Article (Ukrainian)

On finding stability and instability regions of one differential equation of the third order with periodic coefficients

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 110-116

Article (Ukrainian)

Asymptotic integration of quasilinear autonomous systems with delay

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 117-121

Article (Ukrainian)

On the existence of single-valued quasiconformal mappings on closed Rieinannian surfaces

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 121-124

Article (Ukrainian)

Generalized fundamental elliptical systems of differential equations with discontinuous coefficients

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 124-126

Article (Ukrainian)

Analytical continuation of expansions in Hegenbauer polynomials and its application to the investigation of the properties of the scattering amplitude

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 126-128

Article (Ukrainian)

Theorems of existence of periodic solutions of differential equations with a delayed argument

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 128-134

Article (Ukrainian)

On holomorphicity shells of a class of regions

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 4. - pp. 134-137